# SDR CALA9802109

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 794
- Stage of operation: TX
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE SKIN WAS CREASED FORWARD OF THE AFT CARGO AREA AT STA 794 WHEN STRUCK BY A FUEL TRUCK.  AN EXTERNAL LAP SEAM DOUBLER REPAIR WAS INSTALLED USING SOLID RIVETS IAW SRM 53-00-01.
